# SDR ASOA20130416029

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 29,027 hours, 22,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE EMERGENCY LIGHT STRIP BY SEATS 1A/ 2A WOULD NOT TURN ON. MX REPLACED THE AISLE PATH LIGHT STRIP.  OPS CHECKS WERE GOOD.
